# SDR QMLA2013070513093

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N854UH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 1,992 hours, 7,248 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,992 hours, 3,570 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 70BM043110
- Part serial: 22065
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 1,992 hours, 3,570 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED ZONE INSPECTION, THE MECHANIC FOUND THE CHIP DETECTORS FOR THE NR 2 ENGINE WITH SMALL AMOUNTS OF METAL CHIPS ON ALL DETECTORS.  HE THEN REMOVED THE OIL FILTER TO FIND METAL CHIPS AS WELL.  AN OIL SAMPLE AND CHIPS WERE SENT TO LAB FOR TESTING.  THE RESULTS WERE DETERMINED TO BE A BEARING IN THE M04 SECTION.  THE M03, M04 & M05 ENGINE MODULES AS WELL AS THE OIL PUMP ARE ALL CURRENTLY BEING REPLACED AT THE TIME OF THIS SUBMISSION.
